Concern by carly_cali_woman: Why does a whole lot of my hair slide out when i am taking a shower?
When I just take a shower, sick often have like unfastened strands on my arms and stuff, which I know it is normal for strands of hair to slide out. These days i have had like quarter sized balls of hair slide out when I operate my fingers through my hair in the shower.. I don’t believe that’s standard, and recommendations? Remember to support.. Thank you.
Answer by Nashvegas
Most absolutely everyone loses hair when showering – approx fifty-one hundred for each working day isn’t unusual. If you might be losing a lot more, maybe it’s your diet program. Try eating a more healthy diet regime & it will expand back. Great luck.
Give your solution to this issue beneath!
Dove hairfall facts:
1. Humidity makes hair dry and brittle, leading to hairfall
2. Colouring the hair damages the hair strands leading to breakage
3. Pollution is also an unseen killer of healthy hair
4. Tangled hair is the most common reason for hair fall
5. While shampooing cleanses your hair, regular conditioning is required for adequate moisturization. Regular use of conditioner post shampoo also solves the problem of entangling which is the major cause of hairfall.
HEAT & CHEMICALS are hair’s worst enemies. You’ve got any of those on your hair?
Supplements, medications, anti-acne products, hair oil, birth control pills, pollution in the water, to name just a few . . . ALL HAVE SIDE EFFECTS. Watch the movie called SIDE EFFECTS. Example: “I used minoxidil drug to restore the hair on my head; however, I ended up with unwanted body hair. I don’t know if it is temporary or I have to seek medical treatment.” YA poster 9-27-12. Four men are charged in federal court for selling home-brewed hair growth drugs online. http://www.sltrib.com/sltrib/news/54991911-78/ahn-growth-hair-kim.html.csp
As for Rogain, once you stopped, hair loss begins. Read the following blog> The Horrors of Hair Loss
Posted: 02/04/2013 2:19 pm
Any reactions to a drug – like Vitamin B complex which is a supplement – ‘side effect’ is a negative reaction to a drug – this is your body telling you that what you just gave it is toxic to it, and instead of helping you, it is actually hurting you. It is your body’s way of telling you to stop. All drugs have side effects, and are toxic…even lethal…to some people at some dosage. Another term for toxic is poisonous. We owe it to ourselves to try less toxic treatments first. Especially since too many drugs merely cover up symptoms rather than treat the underlying cause of the symptom in the first place. Another example: Green Tea supplement: Green tea extract supplements have been linked to several cases of liver damage. Green tea extracts might make liver disease worse.
Source: Health Magazine, FDA, Slate dot com
Another example: Vitamin D posted on Facebook: “I’m regretting reading the small print on my bottle of Vitamin D capsules. The source is “wool oil.” So… sheep sebum? I can’t get the (hopefully imagined) smell of wet sheep out of my mouth now.”
Google “Boise teen goes on Today Show to talk about losing her hair.” She’s got Alopecia, 100% why you have hair loss.
“You find people oiling hair every single day, the hair sweats and it doesn’t get washed. What do you think happens? It goes limp and becomes thin because it is not breathing,” Shamillah Mohammed, a hairstylist at SUQA, says.
Man-made products & supplements can do more harm than good.
Beginning in February 2008, they experienced one symptom after another: diarrhea, joint pain, HAIR LOSS, lung problems, and fingernails and toenails that fell off. FDA has received numerous reports of harm associated with the use of these products, including stroke, liver injury, kidney failure, heart palpitations, and death. 3-15-11. Pills like medications ALL have side effects. Beware. Example: “I used minoxidil drug to restore the hair on my head; however, I ended up with unwanted body hair. I don’t know if it is temporary or I have to seek medical treatment.” YA poster 9-27-12.
Google: January Jones: “My Hair Is Falling Out In Clumps” http://www.huffingtonpost.com/2013/01/27… 1-28-13 To quote Joni Mitchell, “you don’t know what you got till your thick hair is gone.”
When hair starts to fall out MORE, there are no hair products or treatment, that are made of glue to fix, prevent, reverse hair from getting damaged or hair falls. It is a trillion dollar business, and they do not give money back guarantee for damaged hair or hair falls.
Eliminate the ’causes’ and your hair will improve.
What should you do if you think that you may have hair loss? First, call your dermatologist today! If you don’t have one, visit the “Find a Doctor” portion of the website of the American Academy of Dermatology. Secondly, when you visit your dermatologist, have a list of your medications, allergies, medical conditions and your hair care practices (for example: relaxers for 20 years, hot combs for 10 years, no weaves, braids with extensions for two years and natural styles for the last 5 years). Do not be afraid if your doctor suggests blood test, a scalp biopsy or culture. These procedures are recommended so that the doctor can determine the type of hair loss that you have and treatment can be started. ~Susan C. Taylor, MD
Google FDA.gov & search for Hair Dye & Relaxers.
Google: Hair Dye FAQ’s Are Hair Dyes Safe?
Try eating more healthier food and change your shampoo. If it’s falling like a lot go visit a skin doctor.